# SDR ASAA2022070139089

- Difficulty date: July 1, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,784 hours, 7,652 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 17180
- Condition: Leaking
- Location: #1 Engine
- Part time: 24,919 hours, 7,692 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED BOX ON ENG #1 EGT DISPLAY. GROUNDED - YES. FOLLOWED B737-900 FIM 71-06 T ASK 805 STEP (F)(2). ACCOMPLISHED EEC BITE ON #1 ENGINE REF FIM 73-00 TASK 801. NO RECORDED ENG OR EGT FAULTS. EGT PROBES S1-S4 TEMPS ALL WITHIN ACCEPTABLE LIMITS. ACCOMPLISHED FIM 71-06 TASK 805 STEPS F.(3)-F.(5) FOUND #1 ENG PRSOV LEAKING, REMOVED & REPLACED REF B737-900 AMM 36-11-04. HPT BLADE BORESCOPE ACCOMPLISHED & NO DEFECTS NOTED. TEST 5 POWER ASSURANCE CHECK ACCOMPLISHED & FOUND ENG OPERATION IS SATISFACTORY.
